# SDR MASA2011040702345

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 21,195 hours, 14,611 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT PLACARD WORN.  LEFT OVERWING EXIT PLACARD WAS REPAINTED, NO FURTHER DEFECTS NOTED.
